# SDR CALA2013090691088

- Difficulty date: September 6, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 49,025 hours, 5,912 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R31 BC OVEN SMOKING WHEN-HEATING.  CLEANED REMNANTS OF PLASTIC BAG FROM OVEN & OPERATIONS NORMAL.
